# SDR UF6A960308

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853AW
- Make and model: Bag ATP
- Aircraft serial: 2022
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1ENN14
- Condition: Dirty
- Location: Rt Mlg
- Part time: 10,106 hours
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWA - FLT NR 5727 - RIGHT MAIN LANDING GEAR WOULD NOT INDICATE GREEN.  RECYCLED LANDING GEAR AND GOT 3 GREEN LIGHTS.  MAINTENANCE FOUND DOWNLOCK SWITCH TO HAVE EXCESSIVE DEBRIS.  CLEANED SWITCH AND PERFORMED EXTENSION AND RETRACTION TEST. SYSTEM OPS CHECK GOOD.  (M)
